# SDR GTIA2023073137376

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 31,077 hours, 13,872 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: D546100320000
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND GOUGE IN PYLON #2 LOWER SPAR AT STATION 7063 RIB5. MEASUREMENTS THE ORIGINAL STRUCTURE THICKNESS OF 3.75MM. RAF # 3049932-02 CREATED. SDR REQUIRED.-VERIFIED NR # 5001250947-0030 AND TC # 1004041188-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER 49,000FC/61,200FH FROM TIME OF ADL/REPAIR EMBODIEMENT AS PR SRM 54-51-12-205-002 IIR 54-51-12-2-001-00 REV 145 SDR CREATED.
